# SDR ASAA2021120536970

- Difficulty date: December 5, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: ADD71701100
- Condition: None
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY BATTERY LIGHT PACK AT ROW 22 TEST BAD. GROUNDED - YES. REMOVED REPLACED AND OPS CHECK GOOD ON ROW 22 EMERGENCY BATTERY PACK S/N 251488 IAW B737-800 AMM 33-51-06-960-805.
